按条件检索“126”条记录

已选条件: 资源类型: 期刊论文 × 数据来源: EI × 数据来源: CSCD × 出版年: 2017 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. A second order Crank–Nicolson scheme for fractional Cattaneo equation based on new fractional derivative EI

作者:Liu, Zhengguang ;Cheng, Aijie ;Li, Xiaoli

作者机构:[Liu, Zhengguang ;Cheng, Aijie ;Li, Xiaoli ] School of Mathematics, Shandong University, Jinan; Shandong; 250100, China

来源:Applied Mathematics and Computation,2017,Vol.311,361-374

资源类型:期刊论文

2. Explicit solutions for continuous time mean–variance portfolio selection with nonlinear wealth equations EI

作者:Ji, Shaolin ;Shi, Xiaomin

作者机构:[Ji, Shaolin ] Zhongtai Securities Institute for Financial Studies, Shandong University, Jinan; 250100, China;[Ji, Shaolin ;Shi, Xiaomin ] Institute of Mathematics, Shandong University, Jinan; 250100, China

来源:Systems and Control Letters,2017,Vol.104,1-4

资源类型:期刊论文

3. Neighbor product distinguishing total colorings EI SCOPUS SCIE

作者:Li, Tong; Qu, Cunquan; Wang, Guanghui; Yu, Xiaowei

作者机构:[Li, Tong; Qu, Cunquan; Wang, Guanghui; Yu, Xiaowei] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF COMBINATORIAL OPTIMIZATION,2017,Vol.33,Issue.1,237-253

资源类型:期刊论文

WOS:000392817300016

4. Confidence level of numerical simulation of detonation through quantifying the horsetail of error EI

作者:Wang, Ruili ;Liang, Xiao ;Lin, Zhong

作者机构:[Wang, Ruili ;Lin, Zhong ] Institute of Applied Physics and Computational Mathematics, Beijing; 100094, China;[Liang, Xiao ] College of Mathematics, Shandong University of Science and Technology, Qingdao; Shandong; 266590, China

来源:Baozha Yu Chongji/Explosion and Shock Waves,2017,Vol.37,Issue.6,893-900

资源类型:期刊论文

5. Numerical analysis of the space fractional Navier–Stokes equations EI

作者:Xu, Huanying ;Jiang, Xiaoyun ;Yu, Bo

作者机构:[Xu, Huanying ;Jiang, Xiaoyun ] School of Mathematics, Shandong University, Jinan; 250100, China;[Xu, Huanying ;Yu, Bo ] School of Mathematics and Statistics, Shandong University, Weihai; Weihai; 264209, China

来源:Applied Mathematics Letters,2017,Vol.69,94-100

资源类型:期刊论文

6. Block-centered finite difference methods for general Darcy–Forchheimer problems EI

作者:Kang, Zhijiang ;Zhao, Danhui ;Rui, Hongxing

作者机构:[Kang, Zhijiang ] SINOPEC Petroleum Exploration and Production Research Corporation, Beijing; 100083, China;[Rui, Hongxing ] School of Mathematics, Shandong University, Jinan, 250100, China;[Zhao, Danhui ] China Oilfield Services Limited (COSL), Yanjiao, Sanhe; Hebei; 065201, China

来源:Applied Mathematics and Computation,2017,Vol.307,124-140

资源类型:期刊论文

7. A stabilized mixed finite element method for coupled Stokes and Darcy flows with transport EI SCOPUS SCIE

作者:Rui, Hongxing; Zhang, Jingyuan

作者机构:[Rui, Hongxing; Zhang, Jingyuan] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING,2017,Vol.315,169-189

WOS被引数:2

资源类型:期刊论文

WOS:000393243900008

8. TIME-INCONSISTENT RECURSIVE STOCHASTIC OPTIMAL CONTROL PROBLEMS EI SCOPUS SCIE SSCI

作者:Wei, Qingmeng; Yong, Jiongmin; Yu, Zhiyong

作者机构:[Wei, Qingmeng] Northeast Normal Univ, Sch Math & Stat, Changchun 130024, Jilin, Peoples R China.; [Yong, Jiongmin] Univ Cent Florida, Dept Math, Orlando, FL 32816 USA.; [Yu, Zhiyong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:SIAM JOURNAL ON CONTROL AND OPTIMIZATION,2017,Vol.55,Issue.6,4156-4201

资源类型:期刊论文

WOS:000418678100029

9. Eb&D: A new clustering approach for signed social networks based on both edge-betweenness centrality and density of subgraphs EI

作者:Qi, Xingqin ;Song, Huimin ;Wu, Jianliang ;Fuller, Edgar ;Luo, Rong ;Zhang, Cun-Quan

作者机构:[Qi, Xingqin ;Song, Huimin ] School of Mathematics and Statistics, Shandong University (Weihai), Weihai; 264209, China;[Fuller, Edgar ;Luo, Rong ;Zhang, Cun-Quan ] Department of Mathematics, West Virginia University, Morgantown; WV; 26506, United States;[Wu, Jianliang ] School of Mathematics, Shandong University, Jinan; 250100, China

来源:Physica A: Statistical Mechanics and its Applications,2017,Vol.482,147-157

资源类型:期刊论文

10. A non-iterative posterior sampling algorithm for linear quantile regression model EI SCOPUS SCIE SSCI

作者:Yang, Fengkai; Yuan, Haijing

作者机构:[Yang, Fengkai; Yuan, Haijing] Shandong Univ, Sch Math, Jinan, Shandong, Peoples R China.; [Yang, Fengkai; Yuan, Haijing] Shandong Univ, Sch Math & Stat, Weihai, Peoples R China.

来源:COMMUNICATIONS IN STATISTICS-SIMULATION AND COMPUTATION,2017,Vol.46,Issue.8,5861-5878

资源类型:期刊论文

WOS:000415033700001

11. A fast solution technique for finite element discretization of the space–time fractional diffusion equation EI

作者:Liu, Zhengguang ;Cheng, Aijie ;Li, Xiaoli ;Wang, Hong

作者机构:[Liu, Zhengguang ;Cheng, Aijie ;Li, Xiaoli ;Wang, Hong ] School of Mathematics, Shandong University, Jinan; Shandong; 250100, China;[Wang, Hong ] Department of Mathematics, University of South Carolina, Columbia; SC; 29208, United States

来源:Applied Numerical Mathematics,2017,Vol.119,146-163

资源类型:期刊论文

12. Neighbor sum distinguishing total chromatic number of planar graphs with maximum degree 10 EI SCOPUS SCIE

作者:Yang, Donglei; Sun, Lin; Yu, Xiaowei; Wu, Jianliang; Zhou, Shan

作者机构:[Yang, Donglei; Sun, Lin; Yu, Xiaowei; Wu, Jianliang] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Sun, Lin] Changji Univ, Dept Math, Changji 831100, Peoples R China.; [Zhou, Shan] Jiangsu Normal Univ, Sch Math & Stat, Xuzhou 221116, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2017,Vol.314,456-468

WOS被引数:1

资源类型:期刊论文

WOS:000409284600037

13. Characteristic block-centred finite difference methods for nonlinear convection-dominated diffusion equation EI SCOPUS SCIE

作者:Li, Xiaoli; Rui, Hongxing

作者机构:[Li, Xiaoli; Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,2017,Vol.94,Issue.2,386-404

WOS被引数:27

资源类型:期刊论文

WOS:000394445200011

14. An upwind-mixed finite element method with moving grids for quasi-nonlinear Sobolev equations EI SCOPUS

作者:Sun, Tongjun ;Zheng, Ruirui

作者机构:[Sun, Tongjun ] School of Mathematics, Shandong University, Jinan; 250100, China;[Zheng, Ruirui ] Shandong Xiandai University, Jinan; 250104, China

来源:IAENG International Journal of Applied Mathematics,2017,Vol.47,Issue.4,465-470

资源类型:期刊论文

15. Weak Galerkin finite element methods for Sobolev equation EI SCOPUS SCIE

作者:Gao, Fuzheng; Cui, Jintao; Zhao, Guoqun

作者机构:[Gao, Fuzheng; Zhao, Guoqun] Shandong Univ, Sch Mat Sci & Engn, Jinan 250061, Peoples R China.; [Gao, Fuzheng] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Cui, Jintao] Hong Kong Polytech Univ, Dept Appl Math, Hong Kong, Hong Kong, Peoples R China.

来源:JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,2017,Vol.317,188-202

WOS被引数:2

资源类型:期刊论文

WOS:000394628800014

16. MEAN-FIELD SDE DRIVEN BY A FRACTIONAL BROWNIAN MOTION AND RELATED STOCHASTIC CONTROL PROBLEM EI SCOPUS SCIE

作者:Buckdahn, Rainer; Jing, Shuai

作者机构:[Buckdahn, Rainer] Univ Bretagne Occidentale, Dept Math, F-29285 Brest, France.; [Buckdahn, Rainer] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Jing, Shuai] Cent Univ Finance & Econ, Sch Management Sci & Engn, Beijing 100081, Peoples R China.

来源:SIAM JOURNAL ON CONTROL AND OPTIMIZATION,2017,Vol.55,Issue.3,1500-1533

资源类型:期刊论文

WOS:000404771700007

17. Comonotonic Random Sets and Its Additivity of Choquet Integrals EI SCOPUS SCIE

作者:Zong, Gaofeng; Chen, Zengjing; Shahzad, Faisal

作者机构:[Zong, Gaofeng] Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan 250002, Peoples R China.; [Zong, Gaofeng; Chen, Zengjing; Shahzad, Faisal] Shandong Univ, Dept Math, Jinan 250100, Peoples R China.

来源:INTERNATIONAL JOURNAL OF UNCERTAINTY FUZZINESS AND KNOWLEDGE-BASED SYSTEMS,2017,Vol.25,Issue.4,557-571

资源类型:期刊论文

WOS:000405588200004

18. Asymptotically optimal differenced estimators of error variance in nonparametric regression EI SCOPUS SCIE

作者:Wang, WenWu; Yu, Ping

作者机构:[Wang, WenWu] Shandong Univ, Zhongtai Inst Financial Studies, Jinan 250100, Peoples R China.; [Wang, WenWu] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Yu, Ping] Univ Hong Kong, Sch Econ & Finance, Pokfulam Rd, Hong Kong, Hong Kong, Peoples R China.

来源:COMPUTATIONAL STATISTICS & DATA ANALYSIS,2017,Vol.105,125-143

资源类型:期刊论文

WOS:000385604500010

19. Delay-dependent stochastic finite-time l(1)-gain filtering for discrete-time positive Markov jump linear systems with time-delay EI SCOPUS SCIE

作者:Zhu, Shuqian; Wang, Bo; Zhang, Chenghui

作者机构:[Zhu, Shuqian; Wang, Bo] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zhang, Chenghui] Shandong Univ, Sch Control Sci & Engn, Jinan 250061, Shandong, Peoples R China.

来源:JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS,2017,Vol.354,Issue.15,6894-6913

WOS被引数:1

资源类型:期刊论文

WOS:000413636500022

20. Approximation of eigenvalues below the essential spectra of singular second-order symmetric linear difference equations CSCD SCOPUS SCIE

作者:Liu Yan;Shi Yuming

作者机构:[Liu Yan] Department of Mathematics, Shandong University, Jinan, Shandong 250100, China.;[Shi Yuming] Department of Mathematics, Shandong University, Jinan, Shandong 250100, China.;[]250100.;[]250100.

来源:中国科学. 数学,SCIENCE CHINA-MATHEMATICS,2017,Vol.60,Issue.9,1661-1678

资源类型:期刊论文

WOS:000408433500011

共 7 页, 126 条记录

TOP